Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

An optimality-based model of the coupled soil moisture and root dynamics

Schymanski, S. J., Sivapalan, M., Roderick, M. L., Beringer, Jason and Hutley, Lindsay B. (2008). An optimality-based model of the coupled soil moisture and root dynamics. Hydrology and Earth System Sciences,12(3):913-932.

Document type: Journal Article
 
This record has been deleted.
Versions
Version Filter Type
Access Statistics: 264 Abstract Views, 265 File Downloads  -  Detailed Statistics
Created: Fri, 08 May 2009, 11:59:41 CST by Sarena Wegener